# SDR 99ZZZX3502

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90WR
- Make and model: Lear 35LEAR
- Aircraft serial: 35022
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Tip Tank
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, LEFT WING TIP TANK CONTACTED THE RUNWAY.  BOTTOM OF TIP TANK DENTED AND SCRAPED.  LEFT WING TO FUSELAGE UPPER FAIRING WRINKLED.  LEFT SIDE OF FUSELAGE ABOVE AFT END OF INBOARD FAIRING SLIGHTLY WRINKLED.  EXACT CAUSE YET TO BE DETERMINED, BUT APPEARS TO BE PILOT TECHNIQUE.  CURRENTLY, CONSULTING WITH LEARJET ENGINEERING FOR REPAIR ACTIONS.
